# SDR TXER100210

- Difficulty date: January 31, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N588CF
- Make and model: Urocop EC 155B
- Aircraft serial: 6662
- Aircraft time: 521 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Potentiometer
- Part number: 116SF2C502W1202
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POTENTIOMETER INOPERATIVE. INCORRECT READINGS
